A note on stein fillings of contact manifolds

Anar Akhmedov, John B. Etnyre, Thomas E. Mark, Ivan Smith

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

In this note we construct infinitely many distinct simply connected Stein fillings of a certain infinite family of contact 3-manifolds.

Original languageEnglish (US)
Pages (from-to)1127-1132
Number of pages6
JournalMathematical Research Letters
Volume15
Issue number5-6
DOIs
StatePublished - 2008

Fingerprint Dive into the research topics of 'A note on stein fillings of contact manifolds'. Together they form a unique fingerprint.

Cite this